# SDR YENA2021042300264

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 67,856 hours, 24,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 2894, MIA-EWR. F/CTL FLAPS LOCKED - WING TIP BRK ON ECAM CAME ON WHEN CONFIGURING TO LAND. IN SELECTING FLAPS 2 THE FLAP HANDLE OVERSHOT 1/1 WAY TO FLAPS 3. IN RETURNING THE HANDLE TO THE FLAPS 2 POSITION WE POTENTIALLY TRIGGERED THE ECAM ; PERFORMED BITE TEST OF THE SLAT AND FLAP CONTROL COMPUTER IAW AMM 27-51-00-740-002-A AND RESET OF THE WING TIP BRAKE IAW AMM 27-50-00-869-006-A. OPS CK GOOD. AWAIT FOR DFDR RESULT . VERIFIED DFDR WITH TECH SUPPORT NORAML. A/C OK FOR SERVICE.
